# SDR SWIA202265847

- Difficulty date: April 5, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH WING LOWER SKIN'S EXTERNAL SURFACE HAS A SMALL SPOT OF SURFACE CORROSION AT RBL 45, WHERE ACCESS PANEL 193AB MEETS THE WING'S TRAILING EDGE.     (C-CHECK RO 6/1/2022)    REMOVED THE CORROSION WHERE PANEL 193AB MEETS THE R/H WING TRAILING EDGE AT RBL 45, BLENDED TO A SMOOTH CONTOUR, EVALUATED AND FOUND TO BE WITH-IN LIMITS, RESTORED THE FINISH, AND RESTORED THE SELF CONTOURING SEALANT PAD REF BOMBARDIER REO 601R-57-21-880 REV D DATED 2017/03/06 ( STEPS 1-10 COMPLIED WITH). COMPLIED WITH TASK CARD 51-900-1003-SKY.
